# SDR 98UAL900368

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Slide
- Part number: D30665105
- Condition: Detached
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT ENTRY DOOR ESCAPE RAFT DISMOUNTED AT UPPER END. *S/D* UPPER SPRINGS OF SLIDE PACK DISMOUNTED FROM UPPER STUDS OF DOOR.  SLIDE WAS REPLACED PER MM 40-25-62-44.
